# SDR QXEA2018092800353

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 27,195 hours, 29,043 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1081
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 30,927 hours, 23,400 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTANT #2 PEC CAUTION, REMOVED FROM SERVICE. NO CODES FOUND IN CDS.  REMOVED AND REPLACED #2 PEC IAW AMM TASKS 61-20-36-000-801 AND 400-801.  CALIBRATION AND POST RUNS ALL GOOD.  CAUTION DOES NOT ILLUMINATE.  NO FAULTS POSTED. RETURNED TO SERVICE.
